# SDR QXEA2013012400138

- Difficulty date: January 24, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 FLAP TRACK FWD FAIRING AFT ATTACH BRACKETS ARE DAMAGED. REMOVED AFT ATTACH BRACKET IAW SRM 51-40-00-00-01. REMOVED DAMAGED BRACKET FLANGES IAW SRM 51-42-05-02-01.  LOCATED AND DRILLED NEW BRACKET FLANGES IAW SRM 51-40-07-02-01.  INSTALLED NUTPLATES IAW SRM 51-42-15-02-01.  ALODINED AND PRIMED BARE AREAS IAW SRM 51-21-10-02-01 AND 51-25-10-02-01. INSTALLED FLAP TRACK BRACKET ASSY IAW SRM 51-40-00-00-01.
